# SDR SIMA20121012003

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 5,834 hours, 3,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3812 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IN THE FIRST OFFICER’S EMERGENCY FLASHLIGHT IAW CMM 25-60-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
